Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

theBman

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About theBman

  • Rank
    New Member
  1. by the way... i will take pictures in a week or so more to show the progress after accutane, but all im really waiting for is for the red marks to fade... any suggestions on red marks on chest?
  2. dont be afraid to start accutane as early as you can koala... most of my cource was during the winter, and it sucked, but its guna be bad either way... only thing thats rough about the summer is u have to watch it major with the sun.. talk to your derm, but its better to start sooner than later... especially with all these new laws and acts against the drug posh... for the first 2 months i was on 80 mg/day and the last 4 months, i took 90/mg a day, 40 in the morn, 50 at nite any more questions
  3. thanks for the replies guys, as for the questions... 1.) My regimin now? well, i just talked to my derm a couple days ago over the phone, and told her that all I had left were red marks on my chest, so she prescribed me to some type of lotion that is supposed to help with red marks. I just plan on using that and thats it. I know I will get the occasional pimple now and then, and I'm not too worried about that. She just told me to wear sunscreen and be careful in the sun and thats all I neede
  4. Hey! I have been coming on this site for over a year now. I finally decided to go on accutane in October, and I just finished my 6 month cource exactly 2 weeks ago. I am completely clear, with the acception of some red marks that are still on my chest, but I havent had any active acne. I just wanted to share my experiences post tane to let everyone know how it goes after. I mostly had acne on my chest and some on my back and face as well, but my chest was always the worst. I have pics here,
  5. hey guys im on the last week of my 6 month accutane cource and its going great, im basically completely clear, but i jus had a few questions... how long until the dryness goes away? how long will all these red marks stay, and what should i do for them? when will the muscle aches (mainly lower back) go away? thanks alot... ill post a couple pics on saturday wen i finish so u can see results
  6. man you should just go on accutane... your skin is looking alot better and all, but its bound to come back if your only using topicals... otherwise ur gunna have to just keep applying those topicals forever... accutane would get rid of that in like 5 months and u would prolly never have to deal with it again, topicals just delays the problem, they dont really solve it, just my thoughts tho
  7. thats not true, my derm told me that accutante is a stronger oral form of tazorac and that they should not be used together
  8. it had gotten better for a while, but then my derm said it hadnt cleared enough for 3 months, and so she put me on some steroid called prednisone for the first half of my 4th month, and she said it should take some of the inflammation down, and it did on my forehead which is pretty much completely clear along with my back, although my face still gets really flushed and its still dry, but no active acne really... but my chest has only gotten worse this month, with about 6-8 new zits, about 6-7 in
  9. [attachmentid=3176]i have been on accutane for 3 months and 10 days now, and my face is pretty much cleared with a couple spots on my forehead, my back is clear as well, but my chest is still pretty bad... im wondering if the accutane is even doing anything for it... i have some close up pics for u guys... im just wondering if u think the accutane will ever clear my chest, its pretty bad... by the way, i was on 80 mg/day my first 2 months and my 3rd month and this month ive been on 90 mg/day, le
  10. my acne was always light on my face and moderate on my chest, then i broke out real bad on my face and chest after the summer when football started, then i got tane and my acne got worse first, and then its cleared somewhat, but my derm said i havent cleared as much as i should have yet... she put me on some sterioid to take the inflamation down, cuz my chest is real red.. my face isnt 2 bad, i still break out on my neck tho... i jus hope that in another 2 months my acne is gone... i kept tellin
  11. i just had my 3 month checkup and after 3 months of tane im still not clear... my face isnt too bad accept for a few red marks, cept my forehead is real red and is still broken out... my neck has a few spots, my back is good, but my chest is still awful, its inflammed and has red marks all over it.. i dont no wut to think at this point... is this thing gunna work... 2 more months... my derm said that i should be clearer at this point.. now im gettin nervous
  12. ive been on tane for almost 2 months now, and my face is clearing pretty good, i have a few pimples on my forehead still and some red marks on the sides of my face, but my face is like 85 percent clear id say with some red marks... but my chest.. it was light to clear all summer, but since i went on acutane it has gotten worse and i have like 15-20 pimped/redmarks in between my pecs... when is the tane gunna start kickin in on my chest like it has on my face... it just leaves like huge red marks
  13. hey i started accutane 5 weeks ago, and my skin has never been this dry... my derm recommended i take 2 vitamin e pills a day to deal with the dryness, because moisterizers only keep me not dry for about 20 min. I use Emu oil moisterizer but my derm said not to because oil often irritates acne.. what moisterizers do you recommend
  14. yeah i have been sleeping so much as well.. im on week 4.. and for the past 2 weeks, i cannot wake up in the mornin.. i jus cant get outa bed.. im late almost every day... im usually tired in the morn but i can at least get up and be on time.. that is not the case anymore
  15. hey i take 2 40mg a day of amnesteem, but would i be seeing better results with accutane? does it really matter which one i take? or is it all the same
×